Schur positivity and Schur log-concavity

Thomas Lam, Alexander Postnikov, Pavlo Pylyavskyy

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We prove Okounkov's conjecture, a conjecture of Fomin-Fulton-Li-Poon, and a special case of Lascoux-Leclerc-Thibon's conjecture on Schur positivity and give several more general statements using a recent result of Rhoades and Skandera. We also give an intriguing log-concavity property of Schur functions.

Original languageEnglish (US)
Pages (from-to)1611-1622
Number of pages12
JournalAmerican Journal of Mathematics
Volume129
Issue number6
DOIs
StatePublished - Dec 1 2007

Fingerprint Dive into the research topics of 'Schur positivity and Schur log-concavity'. Together they form a unique fingerprint.

Cite this